# SDR C2XA11TY020

- Difficulty date: February 25, 2011
- Submitted: February 26, 2011
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 18,068 hours, 14,360 cycles
- System (JASC): 5751 · Ailerons
- Part: Bonding Strap
- Part number: 14521646403
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C IS IN A C-CHECK STATUS WHEN INSPECTION FOUND THE RT AILERON UPPER SHROUD WITH A CORRODED BONDING STAMP.  BONDING STRAP WAS REPAIRED IAW EC 5750-01315 REV E AND WILL BE RELEASED AT THE END OF THE CHECK.
